# SDR AALA200810072

- Difficulty date: October 13, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BELT BOTTOM CORNER ON WINDOW FRAME STATION 1098 RIGHT.  INSTALLED DOUBLER PER AARD 53-10-00-25.
